MathSciNet Relay Station
MathSciNet bibliographic data
MR1405758 35L65
Klingenberg, Christian; Lu, Yun-guang Cauchy problem for hyperbolic conservation laws with a relaxation term. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), no. 4, 821–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement